Invariant Peano curves of expanding Thurston maps



Meyer, Daniel
(2013) Invariant Peano curves of expanding Thurston maps. Acta Mathematica, 210 (1). 95 - 171.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 28 Aug 2018 10:45
Last Modified: 09 Jan 2021 05:09
DOI: 10.1007/s11511-013-0091-0
Open Access URL: https://projecteuclid.org/download/pdf_1/euclid.ac...
URI: https://livrepository.liverpool.ac.uk/id/eprint/3025605